# SDR SWAA2022021114807

- Difficulty date: March 7, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB BS 767+6' CARGO FLOOR STRAP HAS CORROSION; LBL 21 - RBL 21; WL 156 / ACB BS 767+6' LBL 21-RBL 21; WL 156 CARGO FLOOR STRAP PN: 146A9401-4 REPLACED WITH A NEW ONE; AND IT WILL BE INSTALLED ON CUSTOMER CARD: JPANEL-141-CLOSED PER SRM 51-10-02-0G-0 93046U 19MAR18
